# SDR 2005FA0000744

- Difficulty date: April 21, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- System (JASC): 4980 · APU Exhaust System
- Part: Baffle
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL LINER MISSING AND BAFFLE PLATES CRACKED.  CAUSED BY APU ENGINE VIBRATION.  (K)
